# SDR HNAA2025091100621

- Difficulty date: August 23, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 52,025 hours, 49,059 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 14522461011
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY AFT DIAMOND GUSSET AT FR22 CORRODED. R & R GALLEY AFT DIAMOND GUSSET AT FR22 IAW EMB 145 SRM 51-40-02.
